October 25, 2010
Welcome to the Calcium Channel Blockers to prevent migraine headaches Forum
April 27, 2012
I've taken rather high doses of verapamil (400mg of verapamil ER) and haven't had any side effects from it. Have also taken beta blockers with no problem.
Of course, as you said, we're all different, but thought I could share my experience with you. You may well find that you can use some of the others.
July 3, 2012
Has anyone ever taken Sibelium (or flunarizine)? Wondering what results you've had with this drug ... thanks 😀
July 4, 2012
annie5star - I don't think this drug has been discussed on our forums yet, so I'm glad that you brought it up here 😀
The literature I've seen on it does say that it can be helpful for Migraine prevention. That said, it is one of those meds that can cause tardive reactions, so personally, it's out for me.
Are you reacting well to it so far? What are your experiences with it like?
July 5, 2012
I've only been taking it for a month now (10 mg at night) and I'm completely exhausted. I'm also taking 50 mg/Topimax twice daily. I've had stomach problems (also lactose intolerant - which I've read Sibelium has lactose in it?!) and I feel like a complete 'zombie' for lack of a better term. I'm so exhausted! I have a constant nagging headache and awful 'hungover' feeling each morning that drags on until the afternoon. I went to see my Neurologist and he lowered the dose to see if that makes any difference. We'll see! Not too happy with this medication so far 🙁